# SDR UPS07450530

- Difficulty date: August 8, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65B0966114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BETWEEN TENSION TIE RIGHT SLOPING SHEAR WEB CRACKED AT BS 820.  CRACK LENGTH 1.5 INCH.  M/D BETWEEN BS 820 TO BS 840 TENSION TIE RIGHT SLOPING SHEAR WEB REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
